EconPapers    
Economics at your fingertips  
 

Asymptotic Behaviour of Eigenvalues and Eigenfunctions of a Sturm‐Liouville Problem with Retarded Argument

Erdoğan Şen, Jong Jin Seo and Serkan Araci

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: In the present paper, a discontinuous boundary‐value problem with retarded argument at the two points of discontinuities is investigated. We obtained asymptotic formulas for the eigenvalues and eigenfunctions. This is the first work containing two discontinuities points in the theory of differential equations with retarded argument. In that special case the transmission coefficients δ = γ = 1 and retarded argument Δ ≡ 0 in the results obtained in this work coincide with corresponding results in the classical Sturm‐Liouville operator.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/306917

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:306917

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:306917